# SDR DALA2023040302537

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N137DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50056
- Aircraft time: 6,291 hours, 2,879 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A MENTIONED FIRST CLASS PAX AND AFT F/A COULD SMELL SMOKE IN CABIN AFTER LANDING DURING TAXI-IN. C/W NO GO ODI PREVENTION PER WORK CARD A220 0550-2001 NO FINDINGS NO SMOKE A/C OK FOR SVC. (LP# 9519562)
